# SDR HEEA088572

- Difficulty date: July 31, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N3893L
- Make and model: Bell 412
- Aircraft serial: 33006
- Aircraft time: 18,148 hours
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 4020936903
- Part serial: 32104861
- Condition: Intermittent
- Location: 3-Axis Ind
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COPILOT RMI DROPS OFF LINE INTERMITTENTLY. SHOP REPAIR.
